UM  > 科技學院  > 土木及環境工程系
Probabilistic solution of nonlinear oscillators under external and parametric poisson impulses
Er, G.K.1,2; Zhu, H.T.1,2; Iu, V.P.1,2; Kou, K.P.1,2
2008-11-01
Source PublicationAIAA Journal
ISSN00011452
Volume46Issue:11Pages:2839-2847
Abstract

This paper deals with the stationary probability density function solution of the dynamic response for nonlinear oscillators excited by Poisson impulses. The probability density function solution is governed by the generalized Fokker-Planck-Kolmogorov equation. The exponential-polynomial closure method is used to obtain an approximate solution to the generalized Fokker-Planck- Kolmogorov equation. To evaluate the effectiveness of the exponential-polynomial closure method in the case of Poisson excitations, Duffing oscillators, van der Pol oscillators, and an additional nonlinear oscillator excited by external and parametric Poisson impulses with different levels of nonlinearity in stiffness and damping are studied. The numerical results show good agreement with the probability distribution obtained with Monte Carlo simulations including the tail regions, which is of significance for reliability analyses. Copyright © 2008 by the American Institute of Aeronautics and Astronautics, Inc. All rights reserved.

DOIhttps://doi.org/10.2514/1.36556
Indexed BySCI
Language英语
WOS Research AreaEngineering
WOS SubjectEngineering, Aerospace
WOS IDWOS:000260817900018
The Source to ArticleEngineering Village
Fulltext Access
Citation statistics
Cited Times [WOS]:6   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF CIVIL AND ENVIRONMENTAL ENGINEERING
Affiliation1.University of Macau, China;
2.Department of Civil and Environmental Engineering
First Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Er, G.K.,Zhu, H.T.,Iu, V.P.,et al. Probabilistic solution of nonlinear oscillators under external and parametric poisson impulses[J]. AIAA Journal,2008,46(11):2839-2847.
APA Er, G.K.,Zhu, H.T.,Iu, V.P.,&Kou, K.P..(2008).Probabilistic solution of nonlinear oscillators under external and parametric poisson impulses.AIAA Journal,46(11),2839-2847.
MLA Er, G.K.,et al."Probabilistic solution of nonlinear oscillators under external and parametric poisson impulses".AIAA Journal 46.11(2008):2839-2847.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Er, G.K.]'s Articles
[Zhu, H.T.]'s Articles
[Iu, V.P.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Er, G.K.]'s Articles
[Zhu, H.T.]'s Articles
[Iu, V.P.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Er, G.K.]'s Articles
[Zhu, H.T.]'s Articles
[Iu, V.P.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.